# SDR UIEA2022022600174

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 95,894 hours, 21,378 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Control Manifold
- Part number: 1536M60G14
- Part serial: NSN
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1 HPT ACTIVE CLEARANCE CONTROL MANIFOLD WITH WEAR AND LOOSE BETWEEN 11 HOURS(  MANIFOLD REPLACED  )
